It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Atrial Fibulation/Catheter Ablation

Re: Atrial Fibulation/Catheter Ablation

[ Back to Messages ]

Message

Posted by GEORGE F. on October 06, 2000 at 16:08:36:

In Reply to: Re: Atrial Fibulation/Catheter Ablation posted by Ed on August 02, 2000 at 15:22:58:

: : : : : I am a 46 year old healthy male who developed a serious case of Atrial Fibulation in July of 1998. I developed a virus which affected my heart in this manner, otherwise I had a healthy normal heart. I could not be kept in regular sinus rhythm for any longer than a month at a time inspite of taking 800 mg of Amiodarone daily. I underwent several cardioversions during this period. I finally underwent a Catheter Ablation in Vancouver Canada on August 30th/99. I am pleased to say that I have not had a problem with atrial fibulation since that time. I was gradually taken off of medication and have been drug free for over 3 months. I know that all cases are different, but for me a Catheter Ablation did the trick. I would be pleased to discuss my case with anyone thinking of this procedure.

: : : : Hello Mr. Montesano.......If I may, I would like to ask you a question. Exactly what type of medication is Amiodarone? I take many medications but do not know what that is. However, all of my medications are generic and so I get the generic name and not the brand name information. I do know what you talking about because my father has had to have conversions. As far as I go, a-fib comes and goes. If you could explain what this medicine is, I'd greatly appreciate it. Thank you, Barbara
: : : Hello Barbara, I am not an expert on this drug but Amiodarone or (Cordarone) is a class three antiarrythmic drug. I was told by my doctor that it was one of the better class three antiarrythmic drugs available, but its a very strong medication which can have many side effects depending on the individual.

: : Hello Henry....It is very, very late or very, very early, depending on how we tend to view things but I have alot of trouble sleeping after going into active chf. Laying down is just harder, that's all. But I did want to thank you for your reply. I do not take that medication and since I had to speak with my chf and cm doctor today, I had asked her. Her response was simply that I do not have A-fib like that now. I did, however, in my first year and because of irregular beats and irregular a-fib, she did not feel it was necessary for me to take that. But my dad had gone through everything you've talked about but he is 81 and sadly enough, it's expected at his age, even though he followed a healthy diet, never smoked or drank. I am only 39 and it's hard for us to understand that there is no hope except for a transplant. It would seem to me that there would be something out there. I know that a net-friend has to have a transplant but had gotten sick very fast and only at the very end, will they be able to put a pump in until a transplant. And I do have a problem with transplantation in general. I look at that as I would look at having tubes put in me to keep me alive. I have felt like this for a long, long time and even had gone to another board just to get the feel of it but so far, I still feel the same way. Well, I really did just want to thank you for answering my question but I've also inherited the gift of gab from my dad. Please take care, Barb
: :: I am 33 years old and have had A Fib since I was 18, off and on. Been on a varity of medications and have had periods of thre or more years no problem. My Dr suggested ablation after my last episode in January of this year as opposed to going back on meds for an extended period. Should I be worried about maintaining my active lifstyle? Will I need a pace maker? Is this as good as they say?

HELLO...I HAD A CATH. ABLATION PERFORMED LAST AUGUST (1999) FOR ATRIAL FIB. AND FLUTTER. MY ABLATION WAS NOT SUCCESSFUL AND SINCE I HAD IT DONE, EXERCISE NOW EXASCERBATES MY PALPS WHEREAS BEFORE THE ABALTION EXERCISE SEEMED TO HELP IMPROVE MY CONDITION. NOW EVEN TAKING A HOT SHOWER SEEMS TO "BRING ON" PALPS AND ANGINA. I'M TAKING DILACOR (CARTIA) WHICH SEEMS TO HELP BUT HAS SIDE-EFFECT OF NEAR PASSING OUT IF I BEND OVER QUICKLY (TO PICK UP SOMETHING, TIE SHOE, ETC.) MY REMEDY IS TO DO THINGS LIKE THAT MORE SLOWLY AND TRY TO KEEP MY HEAD ABOVE MY KNEES (BEND AT KNEES--KEEPING HEAD AND BACK FAIRLY STRAIGHT, ETC.) ...IT HELPS. I RECOMMEND TO ALL TO RESEARCH NATUROPATHIC WAYS TO IMPROVE THEIR HEALTH AND WELL-BEING...A GREAT BOOK TO START WITH IS DR. PHILIP MAFFETONE'S BOOK IN FITNESS AND IN HEALTH, ISBM# 0-9642062-2-6, CAN OBTAIN FROM DAVID BARMORE PRODUCTIONS, PO BOX 250, STAMFORD, NY 12167 PH: 607-652-7610. WITH A PROPER CHANGE IN NUTRITION, EXERCISE AND LIFESTYLE, HEALTH AND WELLNESS CAN BE RESTORED WITHOUT DRUGS AND INVASIVE PROCEDURES IN MANY, POSSIBLY MOST CASES...PEOPLE NEED TO BE EDUCATED AND ENLIGHTENED ON HOLISTIC AND NATUROPATHIC APPROACHES...ALLOPATHIC PHYSICIANS WOULD BENEFIT IN THIS AREA IF THEY WEREN'T SO NARROW-MINDED AND RESISTANT IN MANY WAYS...TAKE THE TIME AND EFFORT TO LEARN THE ALTERNATIVES AND SEE FOR YOURSELF...IT WORKS!!!
-G.P.F.


Follow Ups




All times are GMT -7. The time now is 10:15 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!